# SDR P5CA2019040500048

- Difficulty date: April 5, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 28,548 hours, 4,653 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65B8324865
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GEAR TILT CAUTION MESSAGE DURING CLIMB.  FOUND HYDRAULIC LINE TO LEFT BODY GEAR TILT ACTUATOR LEAKING. REMOVED AND REPLACED LINE. LEAK CHECK NORMAL I.A.W. AMM 32-13-14.  )
